Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

13 year old son has epilepsy and has been just out of it i guess you could say?

My Son reached his maximum dosage of medication two weeks ago. After he began taking this dosage, I began to slowly see my son deteriorate. He began acting out, lethargic, aggression, and depression. All he wanted to do was come home from school and go to bed. After watching him I also noticed that he was just acting dopey. He complained about seeing things and told me the meds made him feel like he was on steroids. Last Saturday, we were at my brother in laws and he became so enraged I had to restrain him. After he calmed down, he began to cry. I had never seen him act like he did. I called his neurologist and he told me to decrease his dosage immediately. But my son for some reason has still been taking the same dosage and he does it right in front of me and i asked him why and he told me he feels like he is going to collapse without his normal dosage. I do not know what to do his doc can not see him for a month. Advice?

Answer Question
 
Anonymous

Asked by Anonymous at 5:48 AM on Sep. 8, 2009 in Health

Answers (2)
  • take the pill bottle and distribute his dosages like u would if he were five until the doc can see him
    jessiesosore

    Answer by jessiesosore at 1:15 PM on Sep. 8, 2009

  • my husband takes heavy duty anti seizure meds like depakote neurontin abilify geodon? Abilify is terrible for causing tired and slowness, prayers for us! same problem sort of! call a pharmacist and see what they think about side effects? can he go without so many? if not wait till an idea comes to you!
    Anonymous

    Answer by Anonymous at 12:20 AM on Sep. 9, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.